# SDR ASAA2021092636071

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,106 hours, 15,649 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C6075
- Condition: Inoperative
- Location: Ee Rack, E2
- Part time: 53,109 hours, 15,648 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY DISCHARGE AND ELECTRIC AMBER LIGHT OVERHEAD PANEL DURING PREFLIGHT. GROUNDED - YES. REMOVED AND REPLACED MAIN BATTERY CHARGER. PERFORMED OPS CHECK, NO DEFECTS NOTED. OK FOR SERVICE. REF B737-800 AMM 24-31-21.
